# SDR 03159705

- Difficulty date: June 8, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N705BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7470
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE EMERGENCY FLOOR TRACK LIGHTS FROM SEAT ROW 2 TO 5 WERE FOUND TO BE DIM.  MAINTENANCE PERSONNEL CLEANED THE CONNECTOR FOR THE LIGHT STRIP.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
